MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); No Information (3190)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Send a multipatient meeter appropriate for a medical facility.Most likely underlying root cause: mlc-18- user has high glucose value.Note: manufacturer contacted customer on (b)(6) 2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Nurse is calling on behalf of the customer.Nurse calling requesting the owner's manual for the meter.Nurse states that the patient came in to the office and the attempted to run her blood sugar and the meter gave the e-5 error.Nurse was not sure what the error message meant so they went online and look up what the error meant.The patient was not feeling well so they send he to the hospital.No symptoms and treatment detail provided by the nurse.Customer blood sugar at the hospital was 900mg/dl.Nurse states that the patient is feeling fine now, and she did not want to provide the patient information.Nurse states that obvious the meter is doing its job and is working fine.Nurse just need the owner's manual.The customer is now feeling fine (no symptoms and no further medical attention is required.The product is stored according to specification in the office.During the call on (b)(6) 2019, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is unknown and open vial date is unknown.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8392006
Report Number1000113657-2019-00180
Device Sequence Number11134485
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1